MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 140 DEG DHS® PLATE-STANDARD BARREL 2 HOLES/46MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 140 DEG DHS® PLATE-STANDARD BARREL 2 HOLES/46MM; APPLIANCE,FIXATION,NAIL
Model Number 281.220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jdo.Implanted in (b)(6) 2018; exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal of dynamic hip screw (dhs) implant constructs for a femoral neck fracture on (b)(6) 2019 as that ended up not healing.Surgeon took out the hardware and revised patient to total hip arthroplasty.Dhs was removed with no issues.Original implant date was (b)(6) 2018.It is unknown if there was surgical delay.Procedure was successfully completed.Patient outcome was unknown.This report is for one (1) dhs plate.This is report 1 of 3 for complaint (b)(4).

Brand Name
140 DEG DHS® PLATE-STANDARD BARREL 2 HOLES/46MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8649486
Report Number2939274-2019-58355
Device Sequence Number16899042
Product Code KTT
UDI-Device Identifier10886982176882
UDI-Public(01)10886982176882
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number281.220
Device Catalogue Number281.220
Device Lot Number8656265
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight64